Bayesian Estimation for Spherically Symmetric Distributions
Dominique Cellier,
Dominique Fourdrinier and
Martin T. Wells
Journal of Multivariate Analysis, 1999, vol. 70, issue 1, 95-117
Abstract:
The theory of Bayesian least squares is developed for a general and more tangible notion of conjugacy than in models which make the more conventional assumption of normality. This paper is primarily concerned with extending the results of classical conjugate normal-normal Bayesian analysis to the canonical setting of the generalized linear model when, at the same time, the sampling distribution and the prior are spherically symmetric. In order to underline the intrinsic aspect of our results, the approach of multivariate analysis adopted here is coordinate free. Examples which illustrate the theory are also presented.
Keywords: Bayesian; estimation; distributions; on; spheres; linear; models; shrinkage; estimate; spherical; symmetry (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(99)91815-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:70:y:1999:i:1:p:95-117
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().